# SDR SWAA2022021793349

- Difficulty date: June 6, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 40,563 hours, 20,843 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice Plate
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB FLOOR SPLICE PLATE HAS CORROSION B.S.887; RBL21; WL156. / ACB. FLOOR SPLICE.PLATE.WITH CORROSION.ON BS 887; RBL 21; WL 156. NO ALLOWABLE DAMAGE. FOUND ON SRM. FOUND TO BE. OUT OF LIMITS AND REPLACED. IAW SRM 51-10-02-0G-0 PAR 9. REMOVED FABRICATED AND INSTALLED NEW. FLOORSPLICE.PLATE.ON ACB AT BS 887 IAW.SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND DWG. 146A7500
